# SDR AU960185

- Difficulty date: February 20, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 210L
- Engine: Cont IO520L
- Propeller: Mcauly E2A34C73
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Bracket
- Part number: 1236232
- Condition: Cracked
- Location: Horz Stab Sys
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) HORIZONTAL STABILISER REAR CENTRE SPAR REINFORCEMENT BRACKET CRACKED IN AREA OF LOWER LH FLANGE - INITIAL POINT OF CRACKAPPEARS TO BE AT THE BOLT HOLE WITH SECONDARY CRACKING IN BRACKETRADIUS - SUSPECT CAUSED BY PUSHING DOWN ON STABILISER DURING GROUND HANDLING
